# SDR DALA2016102507602

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 55,716 hours, 25,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM CRACK INDICATION OF BEAM CENTER HOLE FRAME 43.  REPAIRED IAW AMDS 5310-01450-02.
